22 September

Time	Title	Speaker	Host
Tillie		эреакег	поэс
14:00 - 14:15	Tau Tangle Spreading Patterns and Their Associated Modifiable and Risk Factors in Alzheimer's Disease	Yue Cai	Guoyu Lan Zhen Liu
14:15 - 14:30	Diagnostic performance of blood biomarkers from internal jugular vein for Alzheimer's disease	Jun Wang	
14:30 - 14:45	Exploration of new methods for early screening of cognitive impairment based on community cohort	Bin Jiao	
14:45 - 15:00	Role of white matter hyperintensity in copathology across Alzheimer's Disease continuum	Binyin Li	
15:00 - 15:15	Detecting cognitive decline and Alzheimer's disease using eye-tracking markers in older adults	Yi Ling	
	Coffee Break, 15 mins		
15:30 - 15:45	Cognitive impairment in the community population: The Beijing Aging Brain Rejuvenation Initiative	Yaojing Chen	Yue Cai Xiang Fan
15:45 - 16:00	Current status of professional memory clinics, inpatient services, and health professionals in China	Jiawei Xin	
16:00 - 16:15	Study of Amyloid deposition in Chinese Preclinical Alzheimer's Disease Study (C-PAS)	Qi Huang	
16:15 - 16:30	Functional connectome-based synaptic loss propagation in Alzheimer's disease	Ying Luan	
	Coffee Break, 20 mins		
16:50 - 17:05	The Shenzhen Multimodal Aging Research (STAR) Cohort	Xiang Fan	Ying Luan Pan Sun
17:05 - 17:20	Sino Longitudinal Study on Cognitive Decline (SILCODE)	Mingkai Zhang	
17:20 - 17:35	Head-to-head comparison of five plasma tau species in Alzheimer's disease in Chinese Han elderly	Guoyu Lan	
17:35 - 17:50	Neuroimaging Markers of Glymphatic System Function in Alzheimer's Disease	Moto Nakaya	
17:50 - 18:05	Molecular Mechanism of γ-secretase Cleavage and Regulation	Rui Zhou	
18:05 - 20:30	Welcome Dinner		

23 September

	Morning, 23 September		
Time	Title	Speaker	Host
08:00 - 08:10	Opening Speech	Wenbiao Gan	Tengfei Guo
08:10 - 08:15	Welcome Speech	William Jagust	
08:15 - 08:20	Welcome Speech	Ying Han	
08:20 - 08:45	Implementation of plasma p-tau217 in treatment trials and clinical practice:Feasibility and Scalability	Leslie Shaw (Online)	Jun Wang
08:45 - 09:10	Disease-modifying therapy of Alzheimer's Disease	Takeshi Iwatsubo	Binyin Li
09:10 - 09:35	Molecular diagnosis of degenerative dementia	Lu Shen	
09:35 - 10:05	Group Photo & Coffee Break, 30 mir	าร	Tengfei Gud
	Plenary session		
10:05 - 10:35	Current and Future Diagnosis and Treatment of Alzheimers disease: Perpective from the Alzheimers Disease Neuroimaging Initiative(ADNI)	Michael Weiner	Yan-Jiang Wang
10:35 - 11:05	Early Diagnosis and Intervention of Alzheimer's Disease	Colin Masters	
	Coffee Break, 10 mins		
11:15 - 11:40	Highly accurate blood tests for Alzheimer's disease in real-world clinical and community settings	Yan-Jiang Wang	
11:40 - 12:05	Alzheimers disease biomarker relationships differ in a diverse clinical trial cohort: A comparison of ADNI and U.S. POINTER Imaging	Susan Landau	Benyan Luc
12:05 - 12:30	Al-based Retinal Imaging Analysis for the Identification of Elderly Subjects at Risk of Alzheimer's Disease	Vincent Mok	Zixuan Lin
12:30 - 14:00	Lunch and Poster		ı
	Afternoon, 23 September		
Time	Title	Speaker	Host
14:00 - 14:25	PET imaging in early diagnosis and tracking intervention of Alzheimer's disease	Suzanne Baker	
14:25 - 14:50	Research and application of the new technique for imaging the early vulnerable brain region of the olfactory cortex in Alzheimer's disease	Bing Zhang	Ting Ma Yao Li
14:50 - 15:15	Advances in Molecular Imaging technologies for the early detection and monitoring of AD	Roger Gunn	
	Coffee Break, 20mins		

Time	Title	Speaker	Host		
	Plenary session				
15:35 - 16:05	Revised Criteria for Diagnosis and Staging of Alzheimer's Disease	Clifford Jack	Tengfei Guo		
16:05 - 16:35	The evolution of Alzheimer's disease in the aging brain	William Jagust			
Coffee Break, 10 mins					
16:45 - 17:10	AD cohort study in Nanjing Gulou Hospital	Yun Xu			
17:10 - 17:35	Connecting Cohorts to the Precision Medicine of Alzheimer's Disease	Jin-Tai Yu			
17:35 - 18:00	Towards Unraveling the Structural, Functional & Molecular Fingerprints of Brain Function and Disorders	Yao Li	Fang Xie Ying Luan		
18:00 - 18:25	Pathophysiology characterization and early diagnosis of Alzheimer's disease from the Greater-Bay-Area Healthy Aging Brain Study (GHABS)	Tengfei Guo	This Eddi		

24 September

Morning, 24 September				
Time	Title	Speaker	Host	
08:00 - 08:25	Tau Cleavage by Caspase-2 in Lewy Body Dementia	Karen Ashe	Keqiang Ye	
08:25 - 08:50	Pathobiology and therapeutic strategies against APOE in Alzheimer's disease	Guojun Bu		
08:50 - 09:15	Neuronal APOE4 Toxicity in Alzheimer's Disease	Yadong Huang		
09:15 - 09:40	Neuro-Immune-Vascular Crosstalk in Brain Diseases	Yamei Tang	Peng Lei	
09:40 - 10:05	Multimodal Interventions to Delay Dementia and Disability in Rural China (MIND-China)	Yifeng Du		
	Coffee Break, 20mins			
10:25 - 10:50	Pathogenesis and Early Diagnosis of Neurodegenerative Diseases	Keqiang Ye		
10:50 - 11:15	Molecular heterogeneity in Alzheimer's disease	Betty M. Tijms	Wenbiao	
11:15 - 11:40	The physiological functions of tau and its pathological involvement	Peng Lei	Gan	
11:40 - 12:05	Imaging of tau patholgy and synapse in Alzheimer's Disease by PET	Fang Xie	Zixuan Lin	
12:05 - 12:10	Closing Remarks	Tengfei Guo		
Lunch and poster, 120 mins				
Closed-door Meeting (by invitation)				